Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Cantor sets in metric measure spaces


Author: Bernard R. Gelbaum
Journal: Proc. Amer. Math. Soc. 24 (1970), 341-343
MSC: Primary 28.13
MathSciNet review: 0254201
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 28.13

Retrieve articles in all journals with MSC: 28.13


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1970-0254201-7
Article copyright: © Copyright 1970 American Mathematical Society